- Benqi Liu, Kai Gong, Liwei Zhang. p-norm cone optimization problems with $p \ge 2$. Numerical Algorithms, 99(3):1237-1267, July 2025.
- Shan Ma, Si Li, Feng Ma. Preconditioned golden ratio primal-dual algorithm with linesearch. Numerical Algorithms, 98(3):1281-1311, March 2025.
- Kyung Soo Rim. An algorithm for approximating implicit functions by polynomials without using higher order differentiability information. Numerical Algorithms, 98(3):1261-1279, March 2025.
- Zhenhao Lu, Wenping Fan. A fast algorithm for multi-term time-space fractional diffusion equation with fractional boundary condition. Numerical Algorithms, 98(3):1171-1194, March 2025.
- Huijiao Guo, Jin Huang 0011, Yi Yang, Xueli Zhang. The fast Euler-Maruyama method for solving multiterm Caputo fractional stochastic delay integro-differential equations. Numerical Algorithms, 99(3):1601-1622, July 2025.
- Niko Schmidt. Global convergence of Newton's method for the regularized p-Stokes equations. Numerical Algorithms, 99(4):2011-2038, August 2025.
- Longfei Wang, Yu Chen, Hongwei Jiao, Yunhai Xiao, Meijia Yang. Globally maximizing the ratio of two generalized quadratic matrix form functions over the Stiefel manifold. Numerical Algorithms, 99(4):1967-1982, August 2025.
- Jingjing Cai, Ziheng Chen, Yuanling Niu. Convergence rate and exponential stability of backward Euler method for neutral stochastic delay differential equations under generalized monotonicity conditions. Numerical Algorithms, 98(4):2005-2035, April 2025.
- B. Y. Datsko, Myroslav V. Kutniv. Explicit numerical methods for solving singular initial value problems for systems of second-order nonlinear ODEs. Numerical Algorithms, 98(2):929-942, February 2025.
- Luca Dieci, Daniyar Omarov. Solving semi-discrete optimal transport problems: star shapedeness and Newton's method. Numerical Algorithms, 99(2):949-1004, June 2025.